I am a 22-year-old female. I have had irregular periods since the beginning. I was sexually active, and I had protected intercourse before six months and had my period on second of very next month after having sex. I had sonography done, and the reports said only slightly enlarged ovary. I have not had my periods till date. Its been three months now.
Please advise what could have gone wrong. I recently had unprotected intercourse on last month and had an I-pill within 12 hours. Its been 10 days I have not got any withdrawal bleeding. I took a pregnancy test yesterday and it is negative. I started having Primolut N to induce my periods. What are the chances of pregnancy? And what should I do to regularize my periods?
Welcome to icliniq.com.
The chances of pregnancy are close to zero. Primolut N for period induction is good, but it is unlikely to work for you if I-pill did not give you a withdrawal bleeding. You may be suffering from PCOD. Please get your blood tested for LH, FSH, TSH, free testosterone, prolactin, DHEAS. Also, do your insulin fasting and transvaginal ultrasound.
If the diagnosis of PCOD is confirmed you will have to take oral combined hormone pills with a prescription. That will regularize your periods and give contraceptive protection too. Also, your weight is towards the higher side. Try to lose weight that will help too.
Thank you doctor,
I did a pelvic ultrasound three months before and was no sign of cyst, and only my left ovary was slightly enlarged. I will go for one more ultrasound as advised and will do the test as well. Just wanted to confirm if withdrawal bleeding does not occur, does that mean that contraceptive pill has failed?
I have had I-pill before also, and I always got withdrawal bleeding after five days after having it, and this is the only time I have not got it. Do I need to worry?
Welcome back to icliniq.com.
No, the pill works anyway. For progesterone to act on your endometrium which is the inner lining of the uterus, the lining needs to be primed with estrogen. Lack of withdrawal bleeding indicates a hormonal imbalance. The chances of pregnancy in your case are anyway low due to hormonal disturbance.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. a clear cut case of PCOS (polycystic ovarian syndrome). If you are not intending to get pregnant soon, then you should be started on monthly pills of Krimson 35 or Ginette 35 with Cyproterone acetate from day 3 of your cycle for at least three ... Read fullCan I take Primolut N 5 mg along with a regular contraceptive pill?
.. 5 mg (Norethisterone) is a hormonal medication used to delay periods and after stopping it, it can cause withdrawal bleeding within one to two weeks and can cause unscheduled bleeding or irregular periods or spotting. When you are taking oral cont... Read fullAfter I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?
.. you doing? I do not see any reason for you to worry. Let me start by giving few basic facts about the period. Usually, ovulation occurs on the 12th to the 16th day of periods and life of the egg is 24 hours. The life of the sperm is 72 hours. S... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now